# SDR VNAA2020012899902

- Difficulty date: January 28, 2020
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N539EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10318
- Aircraft time: 22,342 hours, 17,023 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK FLOORBEAM AT LBL 9.00 IS CRACKED JUST FWD OF FS 280.  REMOVED 221ALF LH FLOOR SUPPORT ANGLE AND FOUND TO BE CRACKED IAW SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01.  CUT AWAY DAMAGE AT LH FLOOR BEAM IAW REPAIR C STEP 1,2 REO 670-53-11-896 REV--.  CUT LINE EDGES REQUIRE NDT IAW STEP 3 OF REO 670-53-11-896 REV--.   PERFORMED EDDY CURRENY OF FLOORBEAM CUTLINE EDGES FWD FS 280 IAW REO 670-53-11-896 STPE 3. NO INDICATIONS NOTED AT THIS TIME.   FABRICATED REPAIR PART 25 IAW CRJ 700 SRM 53-11-43-201-003-A01.   REPAIRED PARTS HEAT TREATED IAW AMS 2770 REV P.   LOCATED, DRILLED & CSK REPAIR PARTS IAW 670-53-11-396 REV--, AND SRM 53-11-43-201-003-A01.
